# SDR SWAA2018021319635

- Difficulty date: February 5, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 40,216 hours, 23,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR  EMERGENCY LIGHT LENS CRACKED.   R & R THE LENS IAW SIP.
